# SDR IPXA2025100100274

- Difficulty date: September 23, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-Z200-STR MAIN DECK FLOOR STRUCTURE AT FRAME 80/82 SEAT TRACK CORRODED, -Y852.4 DOT 1/019.CUT SEAT TRACK SECTION AT FR 80.10 -Y794 TO REMOVE DAMAGE IAW A300-600-SRM-53-10-16 FIG 201.FABRICATED NEW SEAT TRACK SECTION IAW A300-600 SRM 53-10-16-201 PARAGRAPH 4 FIGURE 201 WITH SEAT TRACK SECTION P/N: R5307007120600 BACHT#: 0004423880.INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW A300-600 SRM 53-10-16-201 PARAGRAPH 4 FIGURE 201 AND SRM 51-40-21 WITH SEALANT 1 KIT P/N: 04-001-0109 BATCH# 0004410103
